# SDR DALA2018032601950

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 117,349 hours, 17,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CABIN FLOOR PANEL SCREW HOLE CORRODED,  BS 654+121, RBL 22 TO RBL 26, FOUND OUT OF LIMITS AND REPAIRED IAW SRM 53-00-01.
